American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 66 found      Go to page: 1 2 3

[1] Jaegil Kim and Artem Zvavitch. Stability of the reverse Blaschke-Santal\'o inequality for unconditional convex bodies. Proc. Amer. Math. Soc. 143 (2015) 1705-1717.
Abstract, references, and article information   
View Article: PDF

[2] Patrick Spencer. A classification of some unit Lorentz balls as non-intersection bodies. Proc. Amer. Math. Soc. 143 (2015) 1211-1220.
Abstract, references, and article information   
View Article: PDF

[3] Rolf Schneider. Curvatures of typical convex bodies--- the complete picture. Proc. Amer. Math. Soc. 143 (2015) 387-393.
Abstract, references, and article information   
View Article: PDF

[4] Grigoriy Blekherman. Positive Gorenstein ideals. Proc. Amer. Math. Soc. 143 (2015) 69-86.
Abstract, references, and article information   
View Article: PDF

[5] Vladyslav Yaskin. Counterexamples to convexity of $k$-intersection bodies. Proc. Amer. Math. Soc. 142 (2014) 4355-4363.
Abstract, references, and article information   
View Article: PDF

[6] Weidong Wang and Tongyi Ma. Asymmetric $L_p$-difference bodies. Proc. Amer. Math. Soc. 142 (2014) 2517-2527.
Abstract, references, and article information   
View Article: PDF

[7] Emil Ernst. A converse of the Gale-Klee-Rockafellar theorem: Continuity of convex functions at the boundary of their domains. Proc. Amer. Math. Soc. 141 (2013) 3665-3672.
Abstract, references, and article information   
View Article: PDF

[8] Dmitry Ryabogin and Vlad Yaskin. On counterexamples in questions of unique determination of convex bodies. Proc. Amer. Math. Soc. 141 (2013) 2869-2874.
Abstract, references, and article information   
View Article: PDF

[9] David G. Caraballo. Reduced boundaries and convexity. Proc. Amer. Math. Soc. 141 (2013) 1775-1782.
Abstract, references, and article information   
View Article: PDF

[10] Grigoris Paouris and Peter Pivovarov. Intrinsic volumes and linear contractions. Proc. Amer. Math. Soc. 141 (2013) 1805-1808.
Abstract, references, and article information   
View Article: PDF

[11] Daniel Labardini-Fragoso, Max Neumann-Coto and Martha Takane. Cones and convex bodies with modular face lattices. Proc. Amer. Math. Soc. 140 (2012) 4337-4350.
Abstract, references, and article information   
View Article: PDF

[12] Hermann König and Alexander Koldobsky. Minimal volume of slabs in the complex cube. Proc. Amer. Math. Soc. 140 (2012) 1709-1717. MR 2869155.
Abstract, references, and article information   
View Article: PDF

[13] A. Giannopoulos, G. Paouris and P. Valettas. $\psi_\alpha$-estimates for marginals of log-concave probability measures. Proc. Amer. Math. Soc. 140 (2012) 1297-1308. MR 2869113.
Abstract, references, and article information   
View Article: PDF

[14] Radosław Adamczak, Olivier Guédon, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann. Condition number of a square matrix with i.i.d. columns drawn from a convex body. Proc. Amer. Math. Soc. 140 (2012) 987-998. MR 2869083.
Abstract, references, and article information   
View Article: PDF

[15] Daniel A. Klain. On the equality conditions of the Brunn-Minkowski theorem. Proc. Amer. Math. Soc. 139 (2011) 3719-3726. MR 2813401.
Abstract, references, and article information   
View Article: PDF

[16] Ai-Jun Li and Gangsong Leng. A new proof of the Orlicz Busemann-Petty centroid inequality. Proc. Amer. Math. Soc. 139 (2011) 1473-1481. MR 2748442.
Abstract, references, and article information   
View Article: PDF

[17] Martin Tancer. Non-representability of finite projective planes by convex sets. Proc. Amer. Math. Soc. 138 (2010) 3285-3291. MR 2653958.
Abstract, references, and article information   
View Article: PDF

[18] S. Ivashkovich. On convex to pseudoconvex mappings. Proc. Amer. Math. Soc. 138 (2010) 899-906. MR 2566556.
Abstract, references, and article information   
View Article: PDF

[19] Rolf Schneider. Verification of polytopes by brightness functions. Proc. Amer. Math. Soc. 137 (2009) 3899-3903. MR 2529898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Stoyu Barov and Jan J. Dijkstra. On closed sets with convex projections under somewhere dense sets of directions. Proc. Amer. Math. Soc. 137 (2009) 2425-2435. MR 2495278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Daniel Hug. Nakajima's problem for general convex bodies. Proc. Amer. Math. Soc. 137 (2009) 255-263. MR 2439448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Omer Friedland. Kahane-Khinchin type averages. Proc. Amer. Math. Soc. 136 (2008) 3639-3645. MR 2415049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Vladyslav Yaskin. On strict inclusions in hierarchies of convex bodies. Proc. Amer. Math. Soc. 136 (2008) 3281-3291. MR 2407094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David Alonso-Gutiérrez. On the isotropy constant of random convex sets. Proc. Amer. Math. Soc. 136 (2008) 3293-3300. MR 2407095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Valeriu Soltan. Convex solids with planar midsurfaces. Proc. Amer. Math. Soc. 136 (2008) 1071-1081. MR 2361883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. Giannopoulos, A. Pajor and G. Paouris. A note on subgaussian estimates for linear functionals on convex bodies. Proc. Amer. Math. Soc. 135 (2007) 2599-2606. MR 2302581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jesús Bastero. Upper bounds for the volume and diameter of $m$-dimensional sections of convex bodies. Proc. Amer. Math. Soc. 135 (2007) 1851-1859. MR 2286096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Guillaume Aubrun. Sampling convex bodies: a random matrix approach. Proc. Amer. Math. Soc. 135 (2007) 1293-1303. MR 2276637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. Yaskina. Non-intersection bodies, all of whose central sections are intersection bodies. Proc. Amer. Math. Soc. 135 (2007) 851-860. MR 2262882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Petr Holicky and Tamás Keleti. Borel classes of sets of extreme and exposed points in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 1851-1859. MR 2120287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 66 found      Go to page: 1 2 3